# SDR SIMA200615305

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 340B283
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AL2024T3
- Condition: Corroded
- Location: Fuselage
- Part time: 21,288 hours, 23,664 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - REPAIR ON FRAME 258 WAS FOUND TO BE CORRODED.  REMOVED THE PREVIOUS REPAIR AND CLEANED THE AREA.  FABRICATED A REPAIR ANGLE, SHIM AND TWO DOUBLERS IAW SAAB SRM 72LKS 3079 REVISION 46 CHAPTERS 53-70-30 AND 51-40-21.  AIRCRAFT RETURNED TO SERVICE.  (M)
